Headache Relief Extra Strength Acetaminophen 500mg Tablets 50/Ct

922-99106 - Headache Relief Extra Strength Acetaminophen 500mg Tablets 50/Ct
SKU: 922-99106
$3.75

QC Headache Relief Extra Strength 50/Ct – Provides relief from pain and headache.

ES: QC Alivio par dolor de Cabeza Extra Fuerte -Excedrin Genérico - 50/Ct



922-99106 ACTIVE INGREDIENTS: Acetaminophen 250 mg, Aspirin 250mg -NSAID-, Caffeine 65mg

922-99106 INACTIVE INGREDIENTS: corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide